Alert archive / Indiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 18, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 3, 2007, 5:56 PM EDT for Clark County, Floyd County, Harrison County, Indiana. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 5:56 PM EDT (21:56 UTC)
- Expired
- Apr 3, 2007, 6:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Clark County, IN, Floyd County, IN, Harrison County, IN
The radar
The Louisville radar (KLVX), 41 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:56 PM EDT | HAIL 0.75 | Floyds Knobs, IN | |
| Apr 3, 6:12 PM EDT | TSTM WND DMG | Corydon, IN | THREE INCH DIAMETER LIMBS BROKEN OFF OF TREES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 2:33 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 032156
SVRLMK
INC019-043-061-032240-
/O.NEW.KLMK.SV.W.0018.070403T2156Z-070403T2240Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
556 PM EDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN SOUTH CENTRAL INDIANA...
FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 640 PM EDT...
* AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF
JEFFERSONVILLE TO 9 MILES SOUTHWEST OF CORYDON..AND MOVING EAST AT
35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEW ALBANY BY 605 PM EDT...
JEFFERSONVILLE BY 615 PM EDT...
TAKE COVER IN A SUBSTANTIAL SHELTER. TORRENTIAL RAINS ARE ALSO
EXPECTED ALONG WITH FREQUENT LIGHTNING. MINOR FLOODING IS POSSIBLE
IN LOW SPOTS.
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR SOUTH CENTRAL INDIANA.
LAT...LON 3847 8551 3844 8563 3834 8565 3829 8570
3825 8588 3805 8595 3799 8604 3805 8623
3820 8631 3834 8617 3859 8569 3857 8554
3857 8542
$$
CS3 follow-up statements
000
WWUS53 KLMK 032210
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 PM EDT TUE APR 3 2007
INC019-043-061-032245-
/O.CON.KLMK.SV.W.0018.000000T0000Z-070403T2245Z/
CLARK IN-HARRISON IN-FLOYD IN-
610 PM EDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR FLOYD...HARRISON AND CLARK COUNTIES...
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF OTTO TO
NEW MIDDLETOWN...OR ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF
CARROLLTON TO 21 MILES WEST OF LOUISVILLE...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEW MIDDLETOWN BY 615 PM EDT...
JEFFERSONVILLE AND ELIZABETH BY 620 PM EDT...
BRIDGEPORT BY 625 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR SOUTH CENTRAL INDIANA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR
EASTERN KENTUCKY.
LAT...LON 3847 8551 3844 8563 3834 8565 3829 8570
3825 8588 3805 8595 3799 8604 3805 8623
3820 8631 3834 8617 3859 8569 3857 8554
3857 8542
$$
JARVIS000
WWUS53 KLMK 032224
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT TUE APR 3 2007
INC019-043-061-032245-
/O.CON.KLMK.SV.W.0018.000000T0000Z-070403T2245Z/
CLARK IN-HARRISON IN-FLOYD IN-
624 PM EDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR FLOYD...HARRISON AND CLARK COUNTIES...
AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS FROM THE SOUTHERN PART OF CLARK COUNTY
SOUTHWESTWARD THROUGH SOUTHERN HARRISON COUNTY.
THE STORMS WERE MOVING TO THE EAST AT 40 MPH AND WILL EXIT THE
WARNED COUNTIES IN THE NEXT 15 TO 20 MINUTES. THE STRONGEST STORMS
WITHIN THE WARNED AREA ARE ACROSS SOUTHERN HARRISON COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR SOUTH CENTRAL INDIANA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR
EASTERN KENTUCKY.
LAT...LON 3847 8551 3844 8563 3834 8565 3829 8570
3825 8588 3805 8595 3799 8604 3805 8623
3820 8631 3834 8617 3859 8569 3857 8554
3857 8542
$$
JARVIS000
WWUS53 KLMK 032240
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 PM EDT TUE APR 3 2007
INC019-043-061-032250-
/O.EXP.KLMK.SV.W.0018.000000T0000Z-070403T2245Z/
CLARK IN-HARRISON IN-FLOYD IN-
640 PM EDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR FLOYD...HARRISON AND CLARK
COUNTIES EXPIRES AT 645 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR SOUTH CENTRAL INDIANA.
LAT...LON 3847 8551 3844 8563 3834 8565 3829 8570
3825 8588 3805 8595 3799 8604 3805 8623
3820 8631 3834 8617 3859 8569 3857 8554
3857 8542
$$
JARVISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:20 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 3, 3:20 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 320 PM EDT TUE APR 3 2007 .UPDATE... DOING A QUICK UPDATE TO ACCOUNT FOR THE NEW SEVERE T-STORM WATCH ACROSS OUR SWRN AND SRN CWA. THIS LATTER WATCH IS VALID UNTIL 02Z. WCN ALREADY OUT...ZFP OUT SHORTLY. AL && .PREV DISCUSSION... ..SEVERE STORMS THEN TURNING MUCH COLDER... SHORT TERM (REST OF TODAY-TONIGHT-WEDNESDAY)... CLEARLY THE FOCUS OF THE SHORT TERM IS SVR WX THREAT THROUGH THIS EVENING. BKN LINE OF CONVECTION CURRENTLY STRETCHES FROM NEAR IND TO STL TO SGF...WHILE AHEAD OF THIS PCPN HAS BEEN HARD TO COME BY WITH LIMITED BL MOISTURE E OF I-65 AND SOME MODEST CAPPING INDICATED EARLIER IN ACARS DATA. ORGANIZED CONVECTIVE LINE...WHICH IS WELL AHEAD OF SFC COLD FRONT...HAS BEEN SLOWER THAN WE EARLIER ANTICIPATED...HEADING MORE IN A NE DIRECTION ALONG THE 0-6KM MEAN WIND. PER LATEST RUC...STEERING FLOW TURNS MORE EASTERLY BY AROUND 21Z...SO EXPECTING MORE OF A MOTION TOWARD THE LMK CWA BY THAT TIME. CURRENT MOTIONS WOULD PLACE SQ LINE INTO WRN COUNTIES (DUBOIS) AROUND 21Z...HEADING INTO SDF/BWG AREAS AROUND 23Z...AND INTO THE ERN COUNTIES AROUND 0-1Z THIS EVE. OF COURSE THESE PROJECTIONS ARE SOMEWHAT FLUID...AND DO NOT ACCOUNT FOR ANY SCT CELLS THAT MAY POP UP AHEAD OF THE LINE...WHICH IS POSSIBLE GIVEN ENHANCED CU FIELD CURRENTLY PRESENT FROM OWB-HOP. ANOTHER ITEM TO CONSIDER IS POTENTIAL FOR CONVECTIVE REDEVELOPMENT BEHIND MAIN SQ LINE...AS FCST SOUNDINGS SHOW SOME RESIDUAL INSTABILITY ABOVE BOUNDARY LAYER INTO THE MID/LATE EVENING HOURS. THERE ARE SOME TSRA DEVELOPING OVER NRN MO CLOSER TO THE SFC FRONT...WHICH GIVES SOME CREDIBILITY TO THIS IDEA. PLENTY OF DRY AIR ALOFT SHOULD HELP PROMOTE COLD POOL GENERATION/ BOWING SEGMENTS/HIGH WIND THREAT. FREEZING LEVELS ARE NOT OVERLY HIGH (11.5KFT) SO HAIL THREAT IS THERE WITH SUFFICIENT INSTABILITY. TORNADO THREAT IS UNCERTAIN AT THIS TIME. SHOULD WINDS BACK AHEAD OF CONVECTION THAT WOULD ENHANCE LOW LEVEL HELICITY/TORNADO POTENTIAL...AND OF COURSE WITHIN ANY BOWING SEGMENTS SPIN-UPS ARE POSSIBLE. IN ADDITION...ESPECIALLY OVER SRN KY WE COULD SEE SOME TRAINING/BACKBUILDING CELLS FOR A PERIOD OF TIME LATE THIS AFTN-EARLY EVE...RESULTING IN A THREAT FOR LOCALLY HVY RAINFALL. LATEST RUC INDICATES THAT SFC COLD FRONT WILL PLOW THROUGH THE CWA BY 6Z OR SO...ENDING THREAT FOR ADDITIONAL STORMS. LOW LEVEL RH CLEARS OUT QUITE RAPIDLY POST-FROPA...LEADING TO AT LEAST PARTIALLY CLEARING SKIES. POST-FRONTAL MIXED LAYER WILL PROMOTE GUSTY W/NW WINDS TO 20-25KTS THROUGH THE OVERNIGHT HOURS. WEDNESDAY WILL BE QUITE COOL AND SOMEWHAT BREEZY. FOLLOWED LATEST RUC FOR TEMPS TONIGHT AND WEDNESDAY...WHICH YIELDS HIGHS WED ONLY IN THE UPPER 40S SRN IND TO THE LOWER 40S IN SRN KY. ALMOST A 30-35 DEGREE CHANGE FROM THIS AFTN TO WEDNESDAY AFTN. IMPRESSIVE CS LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)... ..MUCH COLDER TEMPERATURES EXPECTED THROUGH THE EXTENDED... THURSDAY-SATURDAY... THIS PERIOD WILL MARK AN ABRUPT END TO THE WELL-ABOVE AVERAGE TEMPERATURES WE HAVE EXPERIENCED OVER THE PAST WEEK OR TWO. UPPER LOW ASSOCIATED WITH TONIGHTS FROPA WILL BE NEARLY STATIONARY AND ELONGATED OVER THE NERN CONUS/ERN GREAT LAKES REGION. AS IT SPINS...NW FLOW ON THE BACK SIDE WILL HELP PUMP BELOW NORMAL TEMPS FROM CANADA INTO THE REGION DURING THIS WHOLE TIME PERIOD. LOOK FOR AVERAGE HIGHS IN THE 40S AND 50S...WITH AVERAGE LOWS IN THE 20S AND 30S THROUGH SATURDAY. THESE VALUES ARE SOME 15 DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR. SINCE THE GROWING SEASON HAS ALREADY BEGUN AROUND THE REGION...THE SUB-FREEZING TEMPERATURES COULD AFFECT VEGETATION. MORNING LOWS EXPECTED FROM THURS-FRI COULD YIELD TEMPS AROUND 30 DEGREES...THUS SUPPORTING FROST ADVISORY CRITERIA. SAT-SUN MORNING LOWS LOOK A TAD COOLER WITH A REINFORCING SHOT OF COLD AIR...WHICH WOULD PERHAPS SUPPORT FREEZE WARNING CRITERIA. THESE PRODUCTS WOULD NOT BE ISSUED UNTIL AT LEAST WEDNESDAY SO STAY TUNED... OVERALL OUR AREA WILL BE UNDER A DRY NW FLOW...SO NO PRECIP IN THE FORECAST AT THIS TIME. GFS CONTINUES TO SHOW A FEW DROPS OF QPF MAINLY NE OF OUR AREA UNDER THE UPPER LOW...BUT WILL CONTINUE TO KEEP THAT OUT OF OUR CWA ATTM. SUNDAY-TUESDAY... NOT MUCH HAS CHANGED IN THE OVERALL PATTERN FOR EASTER SUNDAY AND INTO EARLY NEXT WEEK. UPPER LOW WILL STILL BE SPINNING OVER QUEBEC...AND WILL CONTINUE ITS MORE ELONGATED LOOK. THE ELONGATION IS WORTH MENTIONING AS ITS WESTWARD EXTENT BECOMES A SHORT WAVE OF ENERGY ROTATING DOWN FROM MANITOBA ON SUNDAY...MUCH LIKE A CLIPPER-TYPE SYSTEM. GFS ENSEMBLES ARE NOW COMPLETELY DRY WITH THIS FEATURE...WHICH MAKES SENSE GIVEN OUR VERY DRY DEWPOINTS IN THE SINGLE DIGITS-MIDDLE TEENS. HOWEVER HPC STILL SHOWS SLT CHC POPS ACROSS OUR CWA SUNDAY AND MONDAY. THIS FAR OUT...IT LOOKS LIKE WE WILL BE TOO DRY FOR ANYTHING TO OCCUR. WOULD LIKE TO WAIT FOR MORE MODEL CONSISTENCY BEFORE TRYING TO PINPOINT ANY SHOWER CHC IF AT ALL POSSIBLE. WILL LEAVE THIS PORTION OF THE FORECAST DRY FOR NOW...WHICH IS IN LINE WITH THE GFS ENSEMBLES AS THEY DO NOT SHOW ANY PRECIP ACROSS OUR AREA UNTIL AFTER TUESDAY. ALSO BY THIS TIME...TEMPS SHOULD REBOUND BACK TO WITHIN 5 DEGREES OF NORMAL. AL AVIATION (18Z TAFS)... PRIMARY CONCERN IS TIMING OF CONVECTION THIS AFTN-EVE. BEFORE THAT GUSTY S/SW WINDS WILL CONTINUE WITH GUSTS TO 20-25KTS EXPECTED... ALONG WITH VFR CIGS/VSBYS. BASED ON MOTIONS OF UPSTREAM TSRA OVER MO/IL...AND ACCOUNTING FOR SOME ACCELERATION GIVEN WE ARE ANTICIPATING BOWING STRUCTURES...MAIN THREAT FOR SQ AT THE TAF SITES WILL BE AROUND/AFTER 21Z AT SDF...23Z BWG...AND LEX 0-1Z. THOUGH THESE TIMES ARE CERTAINLY FLEXIBLE...AND DO NOT FACTOR IN ANY SCT CONVECTION THAT MAY DEVELOP AHEAD OF MAIN LINE...WHICH IS POSSIBLE GIVEN ENHANCED CU FIELD CURRENTLY PRESENT FROM EVV-HOP. WILL INCLUDE A 3HR TEMPO GROUP AT HIGHEST THREAT INCLUDING STRONG WINDS/REDUCED VSBYS AND CIGS. AFTER CONVECTION ROLLS THROUGH...SFC COLD FRONT WILL SOON FOLLOW WITH A WIND SHIFT TO THE W/NW. WINDS WILL STAY GUSTY INTO THE OVERNIGHT HOURS. CS LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 3, 3:42 PM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT TUE APR 3 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-040830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 342 PM EDT (242 PM CDT) TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. ...SEVERE STORMS THEN TURNING COLDER... .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. AHEAD OF A STRONG COLD FRONT...A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA THIS AFTERNOON AND EVENING. BASED ON CURRENT STORM TRENDS...THIS THUNDERSTORM ACTIVITY IS FORECAST TO DEVELOP EAST-SOUTHEASTWARD INTO THE OUTLOOK AREA OVER SOUTH CENTRAL INDIANA AFTER ROUGHLY 4 PM EDT. LOCATIONS IN AND AROUND LOUISVILLE HAVE THE HIGHEST THREATS FOR SEVERE STORMS AROUND OR AFTER 5 PM EDT...NEAR BOWLING GREEN AROUND OR AFTER 5 PM CDT...AND THE LEXINGTON AND COLUMBIA AREAS AROUND OR AFTER 7 PM EDT. NOTE THAT ISOLATED STORMS MAY ALSO DEVELOP OUT AHEAD OF THE MAIN LINE. STORMS ASSOCIATED WITH THE SQUALL LINE WILL LIKELY BE SEVERE WITH DAMAGING WINDS AROUND 60 TO 70 MPH...LARGE HAIL UP TO ONE INCH IN DIAMETER AND HIGHER...ALONG WITH A PERIOD OF HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH RAINFALL RATES EXCEEDING ONE INCH PER HOUR. THERE IS A SLIGHT POSSIBILITY OF A TORNADO OR TWO WITHIN THESE LINES OF STORMS. THE THREAT FOR STORMS WILL DIMINISH QUICKLY AFTER MIDNIGHT TONIGHT AS THE COLD FRONT MOVES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. A MUCH COLDER AIRMASS WILL AFFECT THE REGION FROM WEDNESDAY THROUGH MONDAY. MORNING LOW TEMPERATURES WILL LIKELY BE NEAR OR BELOW FREEZING THURSDAY THROUGH THE UPCOMING WEEKEND...ESPECIALLY ON SATURDAY AND SUNDAY MORNINGS. ANY SENSITIVE PLANTS THAT ARE ALREADY GROWING WILL LIKELY NEED TO BE PROTECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. SPOTTERS...AMATEUR RADIO OPERATORS...AND LAW ENFORCEMENT SHOULD MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE ON THE INTERNET FOR UPDATES. SUBMIT REPORTS OF SEVERE WEATHER BY CALLING OUR SPOTTER PHONE LINE...OR VIA OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. CS/AL
In the hours before
Local storm report, Apr 3, 5:24 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
524 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 1 E CURBY 38.24N 86.36W
04/03/2007 E1.75 INCH CRAWFORD IN AMATEUR RADIO
&&
MRCLocal storm report, Apr 3, 5:27 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TORNADO 2 N AUSTIN 38.77N 85.81W
04/03/2007 SCOTT IN PUBLIC
TORNADO ON THE GROUND
&&
RLLocal storm report, Apr 3, 5:33 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
533 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL HENRYVILLE 38.53N 85.77W
04/03/2007 E0.75 INCH CLARK IN TRAINED SPOTTER
&&
MRCLocal storm report, Apr 3, 5:48 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
548 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL BATTLETOWN 38.07N 86.30W
04/03/2007 E1.00 INCH MEADE KY TRAINED SPOTTER
&&
RLLocal storm report, Apr 3, 5:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG DEPUTY 38.80N 85.65W
04/03/2007 JEFFERSON IN BROADCAST MEDIA
TREES AND POWER LINES WERE DOWNED. SOME ROADS WERE
BLOCKED BY DEBRIS AND CLOSED.
&&
MRCLocal storm report, Apr 3, 5:53 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL NEW ALBANY 38.30N 85.83W
04/03/2007 E1.00 INCH FLOYD IN FIRE DEPT/RESCUE
ALSO REPORTED A 60 MPH THUNDERSTORM WIND GUST.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:23 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 37 min |
| Apr 3, 4:35 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 25 min |
| Apr 3, 4:42 PM EDT | Severe Thunderstorm Warning | LMK | Crawford | 33 min |
| Apr 3, 4:47 PM EDT | Severe Thunderstorm Warning | LMK | Scott, Washington | 43 min |
| Apr 3, 4:57 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 48 min |
| Apr 3, 5:01 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 29 min |
| Apr 3, 5:13 PM EDT | Severe Thunderstorm Warning | LMK | Crawford | 32 min |
| Apr 3, 5:18 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 42 min |
| Apr 3, 5:18 PM EDT | Tornado Warning | LMK | Jefferson | 27 min |
| Apr 3, 5:24 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 51 min |
| Apr 3, 5:27 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 33 min |
| Apr 3, 5:29 PM EDT | Severe Thunderstorm Warning | LMK | Scott | 16 min |
| Apr 3, 5:57 PM EDT | Flash Flood Warning | LMK | Crawford | 2 hr |
| Apr 3, 6:03 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 27 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.